# SDR ASOA200900548

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 11,578 hours, 7,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CROSSBEAM CORRODED AT LBL9 AND RBL9.   ALL WORK DONE IAW REO 670-53-11-047.
